# SDR DXTA200802815

- Difficulty date: January 31, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600393
- Aircraft time: 9,942 hours, 8,104 cycles
- Engine: Pwa JT15D5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O POWER APPLICATION HYD PRESS LIGHT CAME ON AT APPX 80 PERCENT N1. ABORTED T/O.  GAINED ACCESS TO SPEED BRAKE SWITCHES.  FOUND CONNECTOR FOR SWITCH WIRING IN LT SPEED BRAKE COVE NOT FULLY SEATED.  C/W SPEEDBRAKE SWITCH RIG.  SECURED CONNECTORS.  C/W SATISFACTORY GROUND RUNS AT T/O POWER. ALL INDICATORS NORMAL.  ALL WORK IAW MM 27-60-00
